Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Compact ANR's have finite type


Author: James E. West
Journal: Bull. Amer. Math. Soc. 81 (1975), 163-165
MSC (1970): Primary 54C55, 55D15, 57A20, 57A60
DOI: https://doi.org/10.1090/S0002-9904-1975-13689-5
MathSciNet review: 0358791
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Anderson and T. A. Chapman, Extending homeomorphisms to Hilbert cube manifolds, Pacific J. Math. 38 (1971), 281-293. MR 47 #7749. MR 319204
  • 2. K. Borsuk, Sur l'élimination de phenomènes paradoxaux en topologie générale, Proc. Internat. Congr. Math., Vol. I, Amsterdam, 1954, pp. 197-208. MR 97050
  • 3. T. A. Chapman, Compact Hilbert cube manifolds and the invariance of White-head torsion, Bull. Amer. Math. Soc. 79 (1973), 52-56. MR 346794
  • 4. D. W. Curtis, Talk to Louisiana State University problem session in infinite-dimensional topology, October 1973.
  • 5. S. M. Gersten, A product formula for Wall's obstruction, Amer. J. Math. 88 (1966), 337-346. MR 33 #6623. MR 198465
  • 6. W. Haver, Mappings between ANR's that are fine homotopy equivalences (preprint).
  • 7. R. C. Lacher, Cell-like mappings. I, Pacific J. Math. 30 (1969), 717-731. MR 251714
  • 8. R. C. Lacher, Cell-like mappings. II, Pacific J. Math. 35 (1970), 649-660. MR 281217
  • 9. C. B. de Lyra, On spaces of the same homotopy type as polyhedra, Bol. Soc. Math. São Paulo 12 (1957), 43-62. MR 115168
  • 10. M. Mather, Counting homotopy types of manifolds, Topology 4 (1965), 93-94. MR 176470
  • 11. R. Miller, Mapping cylinder neighborhoods of some ANR's, Bull Amer. Math. Soc., (this issue)
  • 12. R. C. Kirby and L. C. Siebenmann, On the triangulation of manifolds and the Hauptvermutung, Bull. Amer. Math. Soc. 75 (1969), 742-749. MR 39 #3500. MR 242166
  • 13. L. C. Siebenmann, On the homotopy type of compact topological manifolds. Bull. Amer. Math. Soc. 74 (1968), 738-742. MR 37 #3567. MR 227983
  • 14. C. T. C. Wall, Finiteness conditions for CW-complexes, Ann. of Math. (2) 81 (1965), 56-69. MR 30 #1515. MR 171284
  • 15. J. H. C. Whitehead, A certain exact sequence, Ann. of Math. (2) 52 (1950), 51-110. MR 12, 43. MR 35997

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54C55, 55D15, 57A20, 57A60

Retrieve articles in all journals with MSC (1970): 54C55, 55D15, 57A20, 57A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13689-5

American Mathematical Society